Items where Author is " Ambrus Gergely"

Number of items: 6.

Ambrus Gergely and Gárgyán Barnabás: Non-diagonal critical central sections of the cube.
ADVANCES IN MATHEMATICS, 441. ISSN 0001-8708 (2024)

Ambrus Gergely and Balko Martin and Frankl Nóra and Jung Attila and Naszódi Márton: On Helly numbers of exponential lattices.
EUROPEAN JOURNAL OF COMBINATORICS, 116. ISSN 0195-6698 (2024)

Ambrus Gergely and Csiszárik Adrián and Matolcsi Máté and Varga Dániel and Zsámboki Pál: The density of planar sets avoiding unit distances.
MATHEMATICAL PROGRAMMING. ISSN 0025-5610 (2024)

Ambrus Gergely and Bárány Imre and Frankl Péter and Varga Dániel: Piercing the chessboard.
SIAM JOURNAL ON DISCRETE MATHEMATICS, 37 (3). pp. 1457-1471. ISSN 0895-4801 (2023)

Hugo Almendra-Hernández Víctor and Ambrus Gergely and Kendall Matthew: Quantitative Helly-type theorems via sparse approximation.
DISCRETE AND COMPUTATIONAL GEOMETRY, 70 (4). pp. 1707-1714. ISSN 0179-5376 (2023)

Ambrus Gergely: A generalization of Bang's lemma.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 151 (3). pp. 1277-1284. ISSN 0002-9939 (2023)

This list was generated on 2024. június 13. 02:55:42 CEST.